MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jemermed.2009.05.028

Медицинская библиотека · The Journal of emergency medicine · 2009

Spontaneous ignition due to intentional acute aluminum phosphide poisoning.

Shadnia Shahin, Soltaninejad Kambiz

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Acute aluminum phosphide (AlP) poisoning is one of the most common cause of acute pesticide poisoning in Iran. Spontaneous ignition is a rare finding in AlP poisoning.

OBJECTIVE

To present two cases of fatal AlP poisoning that involved spontaneous ignition.

CASE REPORT: Two patients presented with suicidal ingestion of AlP tablets. In the Emergency Department (ED), they received gastric lavage. During insertion of a nasogastric tube, both patients experienced spontaneous ignition, and flames were witnessed by the medical personnel. Unfortunately, both patients died due to systemic effects of AlP poisoning.

CONCLUSION

Patients who present with acute aluminum phosphide poisoning may experience spontaneous ignition in the ED.

Для цитирования: Shadnia Shahin, Soltaninejad Kambiz. Spontaneous ignition due to intentional acute aluminum phosphide poisoning.. The Journal of emergency medicine. 2009. DOI: 10.1016/j.jemermed.2009.05.028.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.